# SDR USAA2012102200030

- Difficulty date: October 12, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 22,484 hours, 9,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - MAIN CABIN FLOOR PANEL 262GF IS DELAMINATED.  REPAIRED FLOOR PANEL 262GF IAW A319 AMM 25-28-43-01 FIG 401.
